Characterization of solutions for bankruptcy problems
AbstractThis paper provides an analysis of solutions to bankruptcy problems from an axiomatic point of view. In particular, we provide characterizations of certain classes of solutions involving the properties of linearity, symmetry and efficiency. Furthermore, we show that there is a unique solution satisfying the previous axioms and inessentiality.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Department of Economics - dECON in its series Documentos de Trabajo (working papers) with number 1911.
Length: 13 pages
Date of creation: Aug 2011
Date of revision:
Contact details of provider:
Postal: Constituyente 1502, 6to piso, CP 11200, Montevideo
Phone: (598) 2410-6449
Fax: (598) 2410-6450
Web page: http://www.fcs.edu.uy/subcategoria.php?SubCatId=48&CatId=53
More information through EDIRC
Bankruptcy problems; axiomatic solutions.;
Find related papers by JEL classification:
- A12 - General Economics and Teaching - - General Economics - - - Relation of Economics to Other Disciplines
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
- C02 - Mathematical and Quantitative Methods - - General - - - Mathematical Economics
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
- Nir Dagan, 1996.
"New Characterizations of Old Bankruptcy Rules,"
Economic theory and game theory
002, Nir Dagan.
- Nir Dagan & Oscar Volij, 1993.
"The Bankruptcy Problem: a Cooperative Bargaining Approach,"
Economic theory and game theory
001, Nir Dagan.
- Dagan, Nir & Volij, Oscar, 1993. "The bankruptcy problem: a cooperative bargaining approach," Mathematical Social Sciences, Elsevier, vol. 26(3), pages 287-297, November.
- Volij, Oscar & Dagan, Nir, 1993. "The Bankruptcy Problem: A Cooperative Bargaining Approach," Staff General Research Papers 10571, Iowa State University, Department of Economics.
- Chun, Youngsub, 1988. "The proportional solution for rights problems," Mathematical Social Sciences, Elsevier, vol. 15(3), pages 231-246, June.
- He, Jia & Ng, Lilian K, 1994. "Economic Forces, Fundamental Variables, and Equity Returns," The Journal of Business, University of Chicago Press, vol. 67(4), pages 599-609, October.
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Irene Musio) or (Héctor Pastori).
If references are entirely missing, you can add them using this form.